# SDR 96ZZZX3661

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843CA
- Make and model: Beech 1900D
- Aircraft serial: UE43
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4523050
- Condition: Unsecured
- Location: Empennage
- Part time: 2,570 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER MAINTENANCE IN EMPENNAGE, THE ELT ASSEMBLY WAS DISCOVERED UNSECURED.  THE UNIT HAD BROKEN FROM ITS MOUNTING BASE AND WAS LODGED BETWEEN RIBS ADJACENT TO MOUNTING PAD.  ANTENNA WAS STILL ATTACHED, BUT ELT WAS NOT OPERATIONAL.  THE MOUNTING TRAY WAS BROKEN IN NUMEROUS PIECES OF WHICH WERE LAYING LOOSE IN EMPENNAGE.
